About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 827192, 11 pages
http://dx.doi.org/10.1155/2013/827192
Research Article

The -Transform of Sub-fBm and an Application to a Class of Linear Subfractional BSDEs

1College of Information Science and Technology, Donghua University, 2999 North Renmin Road, Songjiang, Shanghai 201620, China
2School of Sciences, Ningbo University of Technology, 201 Fenghua Road, Ningbo 315211, China
3Department of Mathematics, College of Science, Donghua University, 2999 North Renmin Road, Songjiang, Shanghai 201620, China

Received 28 May 2013; Revised 7 June 2013; Accepted 8 June 2013

Academic Editor: Ming Li

Copyright © 2013 Zhi Wang and Litan Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Bojdecki, L. G. Gorostiza, and A. Talarczyk, “Sub-fractional Brownian motion and its relation to occupation times,” Statistics & Probability Letters, vol. 69, no. 4, pp. 405–419, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Bojdecki, L. G. Gorostiza, and A. Talarczyk, “Some extensions of fractional Brownian motion and sub-fractional Brownian motion related to particle systems,” Electronic Communications in Probability, vol. 12, pp. 161–172, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. Alòs, O. Mazet, and D. Nualart, “Stochastic calculus with respect to Gaussian processes,” The Annals of Probability, vol. 29, no. 2, pp. 766–801, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. Nualart, The Malliavin Calculus and Related Topics, Springer, Berlin, Germany, 2nd edition, 2006. View at MathSciNet
  5. T. Bojdecki, L. G. Gorostiza, and A. Talarczyk, “Fractional Brownian density process and its self-intersection local time of order k,” Journal of Theoretical Probability, vol. 17, no. 3, pp. 717–739, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Liu and L. Yan, “Remarks on asymptotic behavior of weighted quadratic variation of subfractional Brownian motion,” Journal of the Korean Statistical Society, vol. 41, no. 2, pp. 177–187, 2012. View at Publisher · View at Google Scholar · View at Scopus
  7. G. Shen and C. Chen, “Stochastic integration with respect to the sub-fractional Brownian motion with H(0,1/2),” Statistics & Probability Letters, vol. 82, no. 2, pp. 240–251, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Tudor, “Some properties of the sub-fractional Brownian motion,” Stochastics, vol. 79, no. 5, pp. 431–448, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Tudor, “Inner product spaces of integrands associated to subfractional Brownian motion,” Statistics & Probability Letters, vol. 78, no. 14, pp. 2201–2209, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. C. Tudor, “Some aspects of stochastic calculus for the sub-fractional Brownian motion,” Analele Universitatii Bucuresti. Matematica, vol. 57, no. 2, pp. 199–230, 2008. View at Zentralblatt MATH · View at MathSciNet
  11. C. Tudor, “On the Wiener integral with respect to a sub-fractional Brownian motion on an interval,” Journal of Mathematical Analysis and Applications, vol. 351, no. 1, pp. 456–468, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Yan, K. He, and C. Chen, “The generalized Bouleau-Yor identity for a sub-fractional Brownian motion,” Science China Mathematics, 2013. View at Publisher · View at Google Scholar
  13. L. Yan and G. Shen, “On the collision local time of sub-fractional Brownian motions,” Statistics & Probability Letters, vol. 80, no. 5-6, pp. 296–308, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Yan, G. Shen, and K. He, “Itô's formula for a sub-fractional Brownian motion,” Communications on Stochastic Analysis, vol. 5, no. 1, pp. 135–159, 2011. View at MathSciNet
  15. É. Pardoux and S. G. Peng, “Adapted solution of a backward stochastic differential equation,” Systems & Control Letters, vol. 14, no. 1, pp. 55–61, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Peng, “Backward stochastic differential equations,” in Nonlinear Expectations, Nonlinear Evaluations and Risk Measures, Lecture Notes in Chinese Summer School in Mathematics Weihai, 2004.
  17. F. Biagini, Y. Hu, B. Øksendal, and A. Sulem, “A stochastic maximum principle for processes driven by fractional Brownian motion,” Stochastic Processes and their Applications, vol. 100, pp. 233–253, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. Bender, “Explicit solutions of a class of linear fractional BSDEs,” Systems & Control Letters, vol. 54, no. 7, pp. 671–680, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. Hu and S. Peng, “Backward stochastic differential equation driven by fractional Brownian motion,” SIAM Journal on Control and Optimization, vol. 48, no. 3, pp. 1675–1700, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  20. J.-M. Bismut, “Conjugate convex functions in optimal stochastic control,” Journal of Mathematical Analysis and Applications, vol. 44, pp. 384–404, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. Geiss, S. Geiss, and E. Gobet, “Generalized fractional smoothness and Lp-variation of BSDEs with non-Lipschitz terminal condition,” Stochastic Processes and their Applications, vol. 122, no. 5, pp. 2078–2116, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. N. El Karoui, S. Peng, and M. C. Quenez, “Backward stochastic differential equations in finance,” Mathematical Finance, vol. 7, no. 1, pp. 1–71, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. Ma, P. Protter, and J. M. Yong, “Solving forward-backward stochastic differential equations explicitly—a four step scheme,” Probability Theory and Related Fields, vol. 98, no. 3, pp. 339–359, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. Maticiuc and T. Nie, “Fractional backward stochastic differential equations and fractional backward variational inequalities,” http://arxiv.org/abs/1102.3014. View at Publisher · View at Google Scholar
  25. S. G. Peng, “Backward stochastic differential equations and applications to optimal control,” Applied Mathematics and Optimization, vol. 27, no. 2, pp. 125–144, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. B. B. Mandelbrot and J. W. van Ness, “Fractional Brownian motions, fractional noises and applications,” SIAM Review, vol. 10, pp. 422–437, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. F. Biagini, Y. Hu, B. Øksendal, and T. Zhang, Stochastic Calculus for Fractional Brownian Motion and Applications, Springer, London, UK, 2006.
  28. Y. Hu, “Integral transformations and anticipative calculus for fractional Brownian motions,” Memoirs of the American Mathematical Society, vol. 175, no. 825, 2005. View at Zentralblatt MATH · View at MathSciNet
  29. Y. S. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, Springer, Berlin, Germany, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  30. M. Li, “On the long-range dependence of fractional Brownian motion,” Mathematical Problems in Engineering, vol. 2013, Article ID 842197, 5 pages, 2013. View at Publisher · View at Google Scholar
  31. M. Li and W. Zhao, “On 1/f noise,” Mathematical Problems in Engineering, vol. 2012, Article ID 673648, 23 pages, 2012. View at Publisher · View at Google Scholar
  32. M. Li and W. Zhao, “Quantitatively investigating locally weak stationarity of modified multifractional Gaussian noise,” Physica A, vol. 391, no. 24, pp. 6268–6278, 2012. View at Publisher · View at Google Scholar
  33. S. C. Lim and S. V. Muniandy, “On some possible generalizations of fractional Brownian motion,” Physics Letters A, vol. 266, no. 2-3, pp. 140–145, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. M. Zähle, “Integration with respect to fractal functions and stochastic calculus. I,” Probability Theory and Related Fields, vol. 111, no. 3, pp. 333–374, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. C. Bender, “An S-transform approach to integration with respect to a fractional Brownian motion,” Bernoulli, vol. 9, no. 6, pp. 955–983, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  36. C. Bender, “An Itô formula for generalized functionals of a fractional Brownian motion with arbitrary Hurst parameter,” Stochastic Processes and their Applications, vol. 104, no. 1, pp. 81–106, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet